# SDR SWAA2018060422512

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 48,940 hours, 32,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LOWER EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER AMM.
